zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Degree theory for local condensing maps. (English) Zbl 0232.47062

MSC:
47H11Degree theory (nonlinear operators)
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
55M25Degree, winding number
55M20Fixed points and coincidences (algebraic topology)
WorldCat.org
Full Text: DOI
References:
[1] Alexandroff, P.; Hopf, H.: Topologie. (1935) · Zbl 61.0602.07
[2] Belluce, L. P.; Kirk, W. A.: Nonexpansive mappings and fixed points in Banach spaces. Illinois J. Math. 11, 474-479 (1967) · Zbl 0149.10702
[3] Belluce, L. P.; Kirk, W. A.; Steiner, E. F.: Normal structure in Banach spaces. Pacific J. Math. 26, 433-440 (1968) · Zbl 0164.15001
[4] Borisovic, Ju.G; Sapronov, Ju.I: A contribution to the topological theory of condensing operators. Soviet math. Dokl. 9, 1304-1307 (1968) · Zbl 0176.45402
[5] Brodskii, M. S.; Milman, D. P.: Mr. 9, 448 (1948)
[6] Browder, F. E.: On the fixed point index for continuous mappings of locally connected spaces. Summa brasil. Math. 4, 253-293 (1960)
[7] Browder, F. E.: Nonexpansive nonlinear operators in a Banach space. Proc. nat. Acad. sci. USA 54, 1041-1044 (1965) · Zbl 0128.35801
[8] Browder, F. E.: Semicontractive and semiaccretive nonlinear mappings in Banach spaces. Bull. amer. Math. soc. 74, 660-665 (1968) · Zbl 0164.44801
[9] Browder, F. E.: Nonlinear operators and nonlinear equations of evolution in Banach spaces. Proc. amer. Math. soc. Symp. nonlinear functional analysis (April, 1968) · Zbl 0167.15205
[10] Browder, F. E.; Nussbaum, R. D.: The topological degree for noncompact nonlinear mappings in Banach spaces. Bull. amer. Math. soc. 74, 671-676 (1968) · Zbl 0164.17002
[11] Browder, F. E.; Petryshyn, W. V.: Approximation methods and the generalized topological degree for nonlinear mappings in Banach spaces. J. functional analysis 3, 217-245 (1969) · Zbl 0177.42702
[12] Darbo, G.: Punti uniti in trasformazioni a condiminio non compatto. Rend. sem. Mat. univ. Padova 24, 84-92 (1955) · Zbl 0064.35704
[13] Dold, A.: Fixed point index and fixed point theorems for Euclidean neighborhood retracts. Topology 4, 1-8 (1965) · Zbl 0135.23101
[14] Dugundji, J.: An extension of tietze’s theorem. Pacific J. Math. 1, 353-367 (1951) · Zbl 0043.38105
[15] Gohberg, I. T.; Goldenstein, L. S.; Markus, A. S.: Investigation of some properties of bounded linear operators in connection with their q-norms (in russian). Uch. zap. Kishinevsk. un-ta 29, 29-36 (1957)
[16] Göhde, D.: Zum prinzip der kontraktiven abbildung. Math. nachr. 30, 251-258 (1966) · Zbl 0127.08005
[17] Goldenstein, L. S.; Markus, A. S.: Mr. 35, 789 (1968)
[18] Granas, A.: Introduction to topology of functional spaces. Univ. Chicago math. Lecture notes (Spring, 1961)
[19] Hu, S. T.: Theory of retracts. (1965) · Zbl 0145.43003
[20] Kirk, W. A.: A fixed point theorem for mappings which do not increase distance. Amer. math. Monthly 72, 1004-1006 (1965) · Zbl 0141.32402
[21] Kuratowski, C.: Sur LES espaces complets. Fund. math. 15, 301-309 (1930) · Zbl 56.1124.04
[22] Leray, J.: Sur LES équations et LES transformations. J. math. Pures appl. 24, 201-248 (1945) · Zbl 0060.40705
[23] Leray, J.; Schauder, J.: Topologie et équations fonctionelles. Ann. sci. Éc. norm. Sup. 51, 45-78 (1934) · Zbl 60.0322.02
[24] Nagumo, M.: A theory of degree of mapping based on infinitesimal analysis. Amer. J. Math. 73, 485-496 (1951) · Zbl 0043.17802
[25] Nagumo, M.: Degree of mapping in convex linear topological spaces. Amer. J. Math. 73, 497-511 (1951) · Zbl 0043.17801
[26] Nussbaum, R. D.: The fixed point index and asymptotic fixed point theorems for k-set-contractions. Bull. amer. Math. soc. 75, 490-495 (1969) · Zbl 0174.45402
[27] R. D. Nussbaum, The fixed point index for local condensing maps, Ann. Matematica, to appear. · Zbl 0226.47031
[28] Nussbaum, R. D.: Asymptotic fixed point theorems for local condensing maps. Math. ann. 191, 181-195 (1971) · Zbl 0202.54004
[29] Nussbaum, R. D.: The fixed point index and fixed point theorems for k-set contractions. (1969) · Zbl 0174.45402
[30] Nussbaum, R. D.: The radius of the essential spectrum. Duke math. J. 38, 473-478 (1970) · Zbl 0216.41602
[31] O’neill, B.: Essential sets and fixed points. Amer. J. Math. 75, 497-509 (1953) · Zbl 0050.39202
[32] Petryshyn, W. V.: On the approximation-solvability of nonlinear equations. Math. ann. 177, 156-164 (1968) · Zbl 0162.20301
[33] Petryshyn, W. V.: On the projectional-solvability and the Fredholm alternative for equations involving linear A-proper operators. Arch. rational mech. Anal. 30, 270-284 (1968) · Zbl 0176.45902
[34] Petryshyn, W. V.: Nonlinear equations involving noncompact operators. Proc. amer. Math. soc. Symposium on nonlinear functional analysis, 206-233 (April, 1968)
[35] Sadovskii, B. N.: On a fixed point principle. Functional analysis appl. 1, 74-76 (1967)
[36] Thompson, R. B.: A unified approach to local and global fixed point indices. Advances in math. 3, 1-72 (1969) · Zbl 0186.57001